# SDR HALA2018092500435

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 612 hours, 126 cycles
- System (JASC): 2310 · HF Communications System
- Part: Mmr
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HF DATA LINK INTERMITTENT. RESET MMR AND ATSU C/B AS REQUIRED. OPS CHECK GOOD.
